Coefficient Estimates for Certain Subclasses of Analytic Functions of Complex Order

Authors

  • Li Zhou
  • Qing Hua Xu

Abstract

In this document, we introduce and investigate two interesting
subclasses $\mathcal{H}_{g}$(n,b,$\lambda,\alpha,\delta$) and
$\mathcal{H}_{g}$(n,b,$\lambda,\alpha,\delta;\mu$) of analytic
functions of complex order in the open unit disk U, which are
defined by means of the familiar multipliter operator. For
functions belonging to the each of these subclasses, we obtain
serveral results involving (for example) cofficient bounds. The
results presented here would generalize many known results.

Downloads

How to Cite

Zhou, L., & Xu, Q. H. (2017). Coefficient Estimates for Certain Subclasses of Analytic Functions of Complex Order. European Journal of Pure and Applied Mathematics, 6(4), 460–468. Retrieved from https://ejpam.com/index.php/ejpam/article/view/1188